# SDR WVER2611201400002

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 26,620 hours, 21,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Lt Wing Te Flap
- Part time: 26,620 hours, 21,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED NUT PLATE HOLE IN LT SIDE INBD FLAP AFT SPAR AT PANEL 584BB CUTOUT.
